Existence and uniqueness for stochastic 2D Euler equations with bounded vorticity

Zdzisław Brzeźniak, Franco Flandoli, Mario Maurelli

Research output: Contribution to journalArticlepeer-review

Abstract

The strong existence and the pathwise uniqueness of solutions with L-vorticity of the 2D stochastic Euler equations are proved. The noise is multiplicative and it involves the first derivatives. A Lagrangian approach is implemented, where a stochastic flow solving a nonlinear flow equation is constructed. The stability under regularizations is also proved.
Original languageEnglish
Pages (from-to)107-142
Number of pages36
JournalArchive for Rational Mechanics and Analysis
Volume221
Issue number1
Early online date19 Jan 2016
Publication statusPublished - Jul 2016

Fingerprint Dive into the research topics of 'Existence and uniqueness for stochastic 2D Euler equations with bounded vorticity'. Together they form a unique fingerprint.

Cite this